# SDR 98ZZZX135

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: LW14077
- Condition: Broken
- Location: Cylinder Assy
- Part time: 280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PISTON PIN BROKEN AFFECTED BY AD 97-15-11.
